# SDR JJBA20251112033

- Difficulty date: October 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR GUSSET AT FR 35, STR 4R IS BENT WITH DAMAGED FASTENER HEADS. REMOVED RH FLOOR GUSSET AT FR35, STR 4R DOUBLER AND REPLACED.
